# SDR AALA20050760

- Difficulty date: November 20, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT, OVEN NR 6 IN COACH GALLEY WAS SMOKING FROM BEHIND OVEN.  FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL.  CLEANED NUMBER SIX OVEN AND RAN NUMBER 6 AND NUMBER 5 OVENS AND AFT GALLEY RIGHT CHILLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
